# SDR DALA2019061903661

- Difficulty date: June 15, 2019
- Submitted: June 19, 2019
- Operation: Air carrier
- Aircraft: N820NW
- Make and model: Airbus A330-323
- Aircraft serial: 0859
- Aircraft time: 54,729 hours, 7,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SERVICE CHECK, FOUND SEAT 14JH EMERGENCY LIGHT HOUSING DAMAGED. REPLACED HOUSING. LP 5482874
